MathSciNet Relay Station
MathSciNet bibliographic data
MR940222 (89k:12012) 12J10 (12J15 12J20)
Brown, Ron Automorphisms and isomorphisms of real Henselian fields. Trans. Amer. Math. Soc. 307 (1988), no. 2, 675–703.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement